advertisement
Question
Posted by: Nellie | 2007/02/26

Antibiotics & The Pill

Hi
I'm on antibiotics at the moment and my doctor said that the pill doesn't work while on it.
When will the pill be 'working' again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Nellie
One should usually take extra precautions until your next menstruation. If you take the antibiotics in your inactive pill section it should not have any side effects and you can just start with the new packet as usual. The risk is actually because the antibiotics reduce the absorbtion of the pill and that can cause a "slipped" ovulation!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement